MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number 100015555
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the amplifier was flashing amber resulting in cancellation of the atrial fibrillation ablation.The amplifier was rebooted several times and was able to reboot up to solid green.After about 10 minutes, the status light changed back to amber.It was attempted to disconnect all connections and powered it off for a few minutes.The amplifier was then rebooted to green but changed back to flashing amber.The atrial fibrillation ablation was then stopped, and the procedure was continued and completed on with flutter line using x-ray.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
One ensite velocity¿ amplifier was received.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to an intermittent catheter amplifier board in slot 6.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17411001
Report Number2184149-2023-00151
Device Sequence Number7181918
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public05414734210713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172396
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100015555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown